Genadi Levin

Professor of Mathematics.

Some older papers and preprints:

  • G. M. Levin
    On the theory of iterations of polynomial families in the complex plane
    Translated from Teoriya Funktsii, Funktsional'nyi Analiz i Ikh Prilozheniya, No. 51, pp94-106, 1989. Original article submitted October 30, 1986.

  • A. E. Eremenko and G.M. Levin
    Estimating the characteristic exponents of polynomials
    Translated from Teoriya Funktsii, Funktsional'nyi Analiz i Ikh Prilozheniya, Vol. 58, pp. 30-40, 1993
  • G. Levin and M. Sodin
    Polynomials with disconnected Julia sets and Green maps
    Preprint No. 23/1990-91, Hebrew University of Jerusalem

  • PUBLICATIONS AND PREPRINTS